# SDR IXXA07SMN179S

- Difficulty date: June 30, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,143 hours, 31,809 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 300
- Part time: 98,143 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR ON LEFT ELEVATOR ON LOWER SKIN AT STATION XE 39.188.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN AND FINGER DOUBLERS.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS AND NEW FASTENERS FROM STATION XAR 0 TO STATION XE 132.000.  PERFORMED BALANCE TO LEFT ELEVATOR AND FOUND TO BE WITHIN ALLOWABLE TOLERANCE LIMITS.  MOMENT 1450.87 IN LBS IAW DC8 SRM 51-4-4 PAGES 1-2. DC8 SRM 55-1-0 FIGURE 1, DC8 SRM 51-1-21, DC8 SRM 55-4-1 FIGURE 1 SHEETS 1AND2 ITEM "E" AND "F", DOUGLAS DRAWING NUMBER 5654970-5, DC8 SRM 51-1-9, DC8 SRM 51-1-8B,
